# SDR CWQR20160216004

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 8,101 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 665560045
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION WE FOUND THE APU AIR DUCT MOUNTING FLANGE CRACKED WHERE IT ATTACHES TO THE DUCT ASSEMBLY.  REPLACED AIR DUCT WITH UPGRADED 6655600-49 ASSEMBLY & SENT A SERVICE CONDITION REPORT 745481 TO MFG.
